# SDR AALA202504143278

- Difficulty date: April 13, 2025
- Submitted: April 14, 2025
- Operation: Air carrier
- Aircraft: N908AA
- Make and model: Airbus A321-231
- Aircraft serial: 7775
- Aircraft time: 23,814 hours, 9,403 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 451014UF01
- Condition: Odor
- Location: Zone 900
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: 45 MINUTES INTO FLIGHT, STRONG ODOR SIMILAR TO DIRTY FEET OR SOCKS PRESENT IN AFT CABIN STARTING NEAR ROW 30 AND STRENGTHENING AFT TO AFT GALLEY.  MILD BURNING EYES AND HEADACHE REPORTED BY 2 FAS.  NO LIQUIDS OR SOURCES IDENTIFIED. USED QRH 15-32 PROCEDURETO ISOLATE PACK 2 OFF, AND ODOR DISSIPATED. MAINTENANCE REPORTED THAT THE ONLY IDENTIFIABLE SMELL WAS STRONG ODOR OF BURNT COFFEE COMING FROM #3 AND #4 COFFEE MAKER. CLEANED POTS, REPLACED #3 (AALA202504143278) AND #4 (AALA202504144456) COFFEE MAKERS PER AMM 25-35-15. CLEANED AFT GALLEY SINK REF AMM 38-32-00. RAN PACKS FOR 2 HOURS TO CONFIRM NO DIRTY SOCK SMELL. COMPLETED SOF TROUBLESHOOTING / ISOLATION RUNS PER JC 26L0021001, ODOR DISSIPATED AFTER COFFEE MAKER CHANGE, NO REMAINING SMELL.
